IJPAM: Volume 58, No. 3 (2010)

ON THE CORRELATIONS, SELBERG INTEGRAL
AND SYMMETRY OF SIEVE FUNCTIONS
IN SHORT INTERVALS, II

Giovanni Coppola
$^1$Dipartimento di Ingegneria dell'Informazione e
Matematica Applicata - DIIMA
Università degli Studi di Salerno
Fisciano, Salerno, 84084, ITALY
e-mail: [email protected], [email protected]


Abstract.We give estimates for the correlations, the Selberg integral and the symmetry integral of divisor sums.

Received: November 17, 2009

AMS Subject Classification: 11N37, 11N25

Key Words and Phrases: short interval, Selberg integral

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 58
Issue: 3